# SDR AALA202206298741

- Difficulty date: June 10, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED LOCATED AT STABILIZER STA 129.50, 34 INCHES FORWARD OF AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
